# SDR AALA20150803008

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 67,037 hours, 8,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE C FLOOR PROXIMITY LIGHTS FOUND INOPERATIVE.  R & R FUSE ON POWER PACK M33401 & INSTALLATION TEST CARRIED OUT IAW AMM 33-51-06.  SYSTEM CHECKED NORMAL K0673.
